# SDR ASAA2016080317605

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 45,223 hours, 17,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233008, FOUND EMERGENCY AREA LIGHT AT 26ABC INOPERATIVE.  ACFT GROUNDED.  RELAMPED AREA LIGHT, NO HELP. REPLACED BATTERY PACK.  ALL OPS NORMAL REF AMM 33-51-06.
